Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12055
Title: ATTENUATION AND VELOCITY OF P-WAVES IN THE MANTLE BENEATH THE EAST-AFRICAN RIFT, KENYA
Authors: SLACK, P
DAVIS, P
DAHLHEIM, H
GLAHN, A
RITTER, J
GREEN, W
MAGUIRE, P
MEYER, R
First Published: 30-Sep-1994
Citation: TECTONOPHYSICS, 1994, 236 (1-4), pp. 331-358
DOI Link: 10.1016/0040-1951(94)90183-X
ISSN: 0040-1951
Links: http://hdl.handle.net/2381/12055
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.